Anabolics
Search More Than 6,000,000 Posts
Results 1 to 10 of 10
  1. #1
    over40mule is offline Junior Member
    Join Date
    Jun 2004
    Location
    Atlanta USA
    Posts
    64

    HGH causing joints to snap crackel & pop

    Ok, I posted a thread concerning HGH and joint problems. How long does it take for the joint problems to subside? My back and joints have been sore for a week and half now. I cut back to 1IU from 2IU. Maybe I should just quite the HGH for a while until this quits. What really pisses me is that I started a cycle of deca /sust-250/d-bol 3 weeks ago and can't train like I want too. I upped the deca praying that it will lub my joints. This is week 3 on AAS. Shouldn't the deca kick in now? Any comments/recommendations would be greatly
    appreciated.

    PS: I sound like a bowl of rice krispies in the morning..LOL

  2. #2
    bigjohnr's Avatar
    bigjohnr is offline Associate Member
    Join Date
    May 2004
    Posts
    266
    I had terrible joint pain at 4 IU's but when I cut back it went away in a few days. You may want to come off until the pain goes away and then start up again at the 1 IU you are currently taking. I personally can't go past 2 IU's without my hands, feet and face swelling.
    Just hang in there you will get good advice from the people on this site with more experience than me.
    Good luck

  3. #3
    Dmac is offline New Member
    Join Date
    Sep 2004
    Location
    Australia
    Posts
    14
    Quote Originally Posted by over40mule
    I cut back to 1IU from 2IU.
    Thats your problem right there. 11IU is way to much to be taking. Try cutting back down to 1-2IU or even none then slowoly build your way back up somehwere in the 4-6IU range to assist with your mass gaining.
    Last edited by Dmac; 10-16-2004 at 07:11 PM.

  4. #4
    djacosta is offline Junior Member
    Join Date
    Dec 2003
    Posts
    112
    i had the same exact thing bro but it takes a while for it to go away the body needs to adjust itself and therefore give it some time...by doing deca which makes you retain more water you might be putting more pressure on your back vertebra on the top of the GH and the dball and so i stayed at 1iu and after 3 months not only did i feel better my shoulder injury was completley healed....so that was just my experience...good luck

  5. #5
    angelxterminator's Avatar
    angelxterminator is offline Senior Member
    Join Date
    May 2004
    Location
    Al Asad, Iraq
    Posts
    1,703
    Quote Originally Posted by Dmac
    Thats your problem right there. 11IU is way to much to be taking. Try somehwere in the 4-6IU range to assist with your mass gaining.
    intelligent. he was only taking 2 iu to begin with, so why would he up to to 4-6iu? thats horrible advice....

    Back off on the use until the pain subsides, then start back up on 1iu, and see how you feel. Then try to gradually taper up to the dose you would like to reach!

  6. #6
    over40mule is offline Junior Member
    Join Date
    Jun 2004
    Location
    Atlanta USA
    Posts
    64
    Thanks bros. I appreciate the advise

  7. #7
    Bigun's Avatar
    Bigun is offline Senior Member
    Join Date
    Jul 2003
    Location
    United Kingdom
    Posts
    1,146
    Its 1iu not 11iu's

  8. #8
    Dmac is offline New Member
    Join Date
    Sep 2004
    Location
    Australia
    Posts
    14
    Quote Originally Posted by angelxterminator
    intelligent. he was only taking 2 iu to begin with, so why would he up to to 4-6iu? thats horrible advice....
    Actually, I didn't explain fully what I meant.

    What I meant was after trialing it at 2 or even 1 iu daily (rather than 11 iu) and if the joint pain subsides after using either none or only small doses he should grdually increase it back up only to around 4-6 iu daily. Not 11 iu as it is far to much...unless of course your body is accustomed to HGH after years of use which in this case it doesn't seem that way.
    Last edited by Dmac; 10-15-2004 at 09:18 PM.

  9. #9
    Jessyjack10's Avatar
    Jessyjack10 is offline Associate Member
    Join Date
    Oct 2004
    Posts
    199
    I've been taking serostim for 2 weeks ( 3-4 iu a day / 5 on 2 off , with out any juice, i'll start the juice soon ). But i haven't felt these side effects. how long have u been on it to feel this. Does sero take longer to make effect ?

  10. #10
    Jessyjack10's Avatar
    Jessyjack10 is offline Associate Member
    Join Date
    Oct 2004
    Posts
    199
    Thank you for your time Redbaron.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •